# SDR ASAA2014061208167

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 27,779 hours, 8,706 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER PUSHBACK AFTER MASTER CAUTION RECALL.  LIGHT EXTINGUISHED ON RESET.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONTROLLER BITE PROCEDURE FIM 21-62-801. FAULT LOGGED ON NR 1 ZONE TEMP CONT WAS "TCV".  FAULT RESET. VERIFY BITE CHECKED NORMAL SEVERAL TIMES.
